# SDR DXTA2009122103903

- Difficulty date: December 20, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N810QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600625
- Aircraft time: 4,991 hours, 3,976 cycles
- Engine: Pwa PW535A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fuel Control
- Part number: 10126337
- Part serial: F55166
- Condition: Malfunctioned
- Location: Right
- Part time: 17 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

APPROX 1 HR INTO FLT AT FL410, RT N1 READ 2 % LOWER THAN LT N1.  RT ENG N1 DID NOT RESPOND TO THROTTLE. RT N1 ROLLED BACK TO 55 %, WITH FURTHER REDUCTION TO 35 %.  ALL ENG INDICATIONS LOW BUT WITHIN LIMITS. AT APPROX 18600 FT-7 RAT RT ENG SPOOLED UP/ BACK TO NORMAL ENG POWER & INDICATIONS.   INSPECTED ENG FOR LEAKS, OR DEFECTS. NONE NOTED. SUMPED ALL FUEL DRAINS & FOUND WATER IN LT & RT SIDES. SUMPED OUT TANKS. RAN ACFT AT IDLE & POD FOR APPROX 5 MIN, ALL ENG PARAMETERS NORM. RAN RT & LT ENG AT CRUISE & NO ENG SPOOL BACK NOTED.  REMOVED LT / RT FUEL FILTERS.  INSPECTED & FOUND NO EVIDENCE OF TRASH. REPLACED W/ NEW FILTER & PACKINGS.  INSPECTED T1/FCU SENSOR. MEASUREMENT .320 IN AT APPROX 40*.  LEAK CKS GOOD.
